MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS

MEDLINE INDUSTRIES INC.; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Catalog Number MDT2168286
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the blue or towels "were linting in chunks and linting may have caused an infection." no information was provided by the reporting facility whether this is an actual diagnosis and what treatment was required as a result of this incident.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause cannot be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the blue or towels were "linting in chunks and may have caused an infection.".

Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7542673
Report Number1417592-2018-00044
Device Sequence Number13497159
Product Code FRL
UDI-Device Identifier10080196282746
UDI-Public10080196282746
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMDT2168286
Device Lot Number84317110080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;